|sense of smell
Dec 15, 2007
Just wondering if you could let me know if taking hiv drugs (currently on Combirvir and Efavirenz) changes one's sense of smell, I constantly seem to have a sense of 'burning smells' no matter where I am, indoors of outdoors. Jeff
| Response from Dr. Young
Thanks for your post.
I'm not aware of any HIV medications affecting the sense of smell. Indirectly, correcting chronic sinus problems can improve the senses of taste and smell.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Burning Urethra After Oral Sex Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Groin Pain After Drinking After Someone Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.